what might the treatments and tests be for this condition? (excluding cardiac catheterizations). can you please be more specific as to what one might expect to go through in order to bring this condition under control. Also, is small fainting spells a part of this?
Hypokinesis means that there is an abnormal decrease in mobility or in motor function. I don't know what type of cardiomyopathy you have so it would be hard to answer your question. If the problem is your walls are too thick, Calcium Channel Blockers are the drugs they generally use because they help to relax the heart muscle and therefore the filling action of the heart is better. If the walls are too thin, then I would think the Beta Blockers would be the drugs of choice. What are you calling a "small" fainting spell? You either faint or you don't. Or are you referring to: Pre-syncope which is where everything goes black and your hearing goes, but you don't actually FAINT? Either way, this is common with the problem you have. You may want to have a Tilt Table Test done to see exactly what your BP is doing. If you fail the TTT, then there are things you can do to help with that. You would have to make sure you are well hydrated. People think that drinking a lot, keeps you well hydrated; this is not always true. You need to eat protein so that the fluid you take in, the body will hold onto. If the heart walls are too thin, you walk a thin line between staying well hydrated, while taking Lasix, so that you don't go into CHF and keeping from becoming dehydrated.
Find another cardiologist. For a doctor to read the echo and come up with SEVERE Hypokinesis, it's not like that can be missed. if it were boarderline, that's one thing, but not severe! Your doctor is blowing you off! Blow him off, for your own wellbeing!
Hypokinesis indicates there is heart wall movement disorder, and often the heart cells involved are hibernating caused by ischemia (lack of blood flow) and can be revitalize with an adequate supply of blood to the deficit area....hypokinesis can also be the result of stunned cells. Stunned heart cells affected by a heart attack can be revitalized if blood/oxygen is quickly provided within a few hours to the area affected by an acute heart attack.
Akinesis is different from hypokinesis in that the heart cells affected are necrotic (dead). Stem cell therapy may be helpful for that condition.
Five years ago I had hypokinesis of the left ventricle wall and a low EF. With a stent and mediction (medication) may left ventricle has returned to normal.
He said when the pacemaker pacing, at the echo looks like hypokinesis. The LV didn't contracted at the same time as RV (paced). Left side is a bit lazy, didn't catch up to the right side speed. My EF is 55 - 59.
No one wants to hear the dizzy spells, they said the pacemaker can cover it. The day when I wore the holter monitor, I was very dizzy like walking on the space. The QTc came out 675. I'm wondering was the dizziness caused by QTc or not?
Yes, kenkeith. We met at the other forum before here. I am that Pika.
Thanks for the explaination. No one explain like that to me. Now I understand why they beat differently. If it was the arrhythmia disorder, why my cardio told me my heart is nothing wrong? I'm not going to follow up my pacemaker. My heart is nothing wrong why it wants to sit in my chest?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.